Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so this would be my fifth day of using the regimen , why is my face peeling and it feels so dry even though i used my moisturizer.

Link to comment
Share on other sites

Did you start slowly with the BP? If you use too much straight away your skin wont be used to it which will cause excess dryness.

Link to comment
Share on other sites

Yes you need to start slowly so you skin gets used to the bp ( see the Regimen instructions) Gradually work up to the full dose over a few weeks. So maybe cut back on how much bp you are using and that should help. Take it slow.

Good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×